Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 597292, 18 pages
http://dx.doi.org/10.1155/2009/597292
Research Article

An Extension to the Owa-Srivastava Fractional Operator with Applications to Parabolic Starlike and Uniformly Convex Functions

School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia, Bangi 43600, Selangor, Malaysia

Received 8 October 2008; Accepted 6 January 2009

Academic Editor: Shaher Momani

Copyright © 2009 Oqlah Al-Refai and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oqlah Al-Refai and Maslina Darus, “An Extension to the Owa-Srivastava Fractional Operator with Applications to Parabolic Starlike and Uniformly Convex Functions,” International Journal of Differential Equations, vol. 2009, Article ID 597292, 18 pages, 2009. https://doi.org/10.1155/2009/597292.